Illinois Journal of Mathematics

A rigidity theorem for subalgebras of Lie and associative algebras

R. W. Richardson, Jr.

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 11, Issue 1 (1967), 92-110.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054787

Digital Object Identifier
doi:10.1215/ijm/1256054787

Mathematical Reviews number (MathSciNet)
MR0206170

Zentralblatt MATH identifier
0147.28202

Subjects
Primary: 17.30
Secondary: 16.90

Citation

Richardson, R. W. A rigidity theorem for subalgebras of Lie and associative algebras. Illinois J. Math. 11 (1967), no. 1, 92--110. doi:10.1215/ijm/1256054787. https://projecteuclid.org/euclid.ijm/1256054787


Export citation